# SDR SWAA2015070941676

- Difficulty date: July 5, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 71,584 hours, 67,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SIGN COVER LOOSE.  SECURED COVER IAW SIP.
